# SDR AMTA200700721

- Difficulty date: December 23, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N321TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR L1 GUIDE ARM BROKEN OFF REF IPC 52-11-21-01, ITEM NR 240.  REMOVED AND REPLACED IAW AMM 52-11-21-4, OPS NORMAL, REF ITEM 52-10/66 FOR PRESSURIZATION LEAK CHECK OF DOOR.  (K)
